# SDR CA960515501

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 21700031
- Condition: Failed
- Location: Cabin Air
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)DURING OPERATION OF LEFT AIR CONDITIONING SYSTEM ON GROUND, CABIN FILLED WITH SMOKE SUFFICIENT TO CAUSE SMOKE ALARM DETECTOR TO ACTIVATE. COOLING TURBINE REPLACED AND BOTH COALESCER BAGS.
